# SDR DHL2005367002

- Difficulty date: August 6, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Sticking
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR LIGHT CAME ON IN FLIGHT ON MWP WITH CHIME AND NO INDICATION ON S/O PANEL.  EMERGENCY CHECKLIST PERFORMED.  LIGHT WENT OUT WITH NO CREW ACTION.  PERFORMED DOOR WARNING SYSTEM TEST.  FOUND SWITCH ON BULK CARGO COMPARTMENT DOOR STICKING.  CLEANED AND LUBED IAW M/M 52-71-00, OPS CK GOOD.
